RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 5, Pages 733–744 (Mi mz10332)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Realization of the Generalized Solenoid as a Hyperbolic Attractor of Sphere Diffeomorphisms

A. G. Fedotov

Moscow State Institute of Electronics and Mathematics — Higher School of Economics

Abstract: Sufficient conditions for a generalized solenoid to be realized as a hyperbolic attractor of sphere diffeomorphisms are obtained. The main theorem and its corollaries allow one to construct examples of attractors with various properties.

Keywords: attractor, diffeomorphism, generalized solenoid.

DOI: https://doi.org/10.4213/mzm10332

Full text: PDF file (439 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:5, 681–691

Bibliographic databases:

UDC: 517.938.5
Received: 28.05.2013

Citation: A. G. Fedotov, “On the Realization of the Generalized Solenoid as a Hyperbolic Attractor of Sphere Diffeomorphisms”, Mat. Zametki, 94:5 (2013), 733–744; Math. Notes, 94:5 (2013), 681–691

Citation in format AMSBIB
\Bibitem{Fed13}
\by A.~G.~Fedotov
\paper On the Realization of the Generalized Solenoid as a Hyperbolic Attractor of Sphere Diffeomorphisms
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 5
\pages 733--744
\mathnet{http://mi.mathnet.ru/mz10332}
\crossref{https://doi.org/10.4213/mzm10332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227014}
\zmath{https://zbmath.org/?q=an:06274246}
\elib{http://elibrary.ru/item.asp?id=20731818}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 5
\pages 681--691
\crossref{https://doi.org/10.1134/S0001434613110096}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000009}
\elib{http://elibrary.ru/item.asp?id=21904590}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891338658}


Linking options:
  • http://mi.mathnet.ru/eng/mz10332
  • https://doi.org/10.4213/mzm10332
  • http://mi.mathnet.ru/eng/mz/v94/i5/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Fedotov, “On the Solenoidal Representation of the Hyperbolic Attractor of a Diffeomorphism of the Sphere”, Math. Notes, 101:1 (2017), 181–183  mathnet  crossref  crossref  mathscinet  isi  elib
    2. S. Bezuglyi, P. E. T. Jorgensen, “Preface”: S. Bezuglyi, P. E. T. Jorgensen, Transfer operators, endomorphisms, and measurable partitions, Lecture Notes in Mathematics, 2217, Springer, 2018, x+160 pp.  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:43
    References:29
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019